# SDR SWIA2020090252161

- Difficulty date: June 16, 2020
- Submitted: September 2, 2020
- Operation: Air carrier
- Aircraft: N917EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7769
- Aircraft time: 34,755 hours, 34,476 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH SCHEDULED MAINTENANCE CODE: DENT FOUND RT FWD FUSELAGE BETWEEN STRINGERS R25 & R24.  REINSPECT NEEDED EVERY 600 HOURS PER REO.  PERMANENT REPAIR DUE IN 5300 FLIGHT HOURS BY 38018.2 TAT., PART NUMBER:   - , SERIAL NUMBER: 7769, POSITION:  C-CHECK RO 8/29/2020.  DENT FOUND RT FWD FUSELAGE BETWEEN STRINGERS R25 & R24.  REPAIRED IAW MHIRJ REO. COMPLIED WITH SKYCARD AND FORM M-337.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.  WEIGHT AND BALANCE NOT AFFECTED.
